Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

Constant nausea and diarrhea after hangover. Lactose intolerant. What to do?

I drank 2 nights ago & was hungover the next morning, no big deal. But ever since I ve had constant nausea and diarrhea . This happened about a month ago after drinking. I m also lactose intolerant, not that it matters. I got tested for celiacs when I went to the GI when I had my problem last month, it came back negative. I don t know what to do.
Asked On : Mon, 30 Apr 2012
Answers:  1 Views:  92
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  Anonymous's Response
hi
Thank you for choosing HCM
The symptoms you have described may be due to acute gastroenteritis which may be viral or bacterial.
You need to have your stool routine examination and blood tests including CBC.
In order to prevent dehydration you need to take Oral re hydration Solution( ORS ) and if you cant tolerate oral fluids you may need intravenous fluids and if its is bacterial infection you may need antibiotics.
kindly consult your family physician for management of your problem.
Best Regards
Dr.Ehsan
Answered: Fri, 27 Jul 2012
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor